# SDR VJ32002F00031

- Difficulty date: May 7, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N863AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570K1M
- Part serial: B4194
- Condition: Inoperative
- Location: Fuel System
- Part time: 76 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT 800 RPM THE FUEL PRESSURE DROPS BELOW MINIMUM AND THE LOW PRESSURE LIGHT CAME ON AT IDLE.  SYSTEM WAS CHECKED AND FOUND THAT THE PUMP OUT PUT WAS LOW.  PUMP REMOVED AND A NEW PUMP INSTALLED.  GROUND RUN AND FINAL ADJUSTMENTS TO THE PUMP WERE MADE.  OPERATIONAL CHECK OF THE PUMP AT IDLE AND MAX RPM CHECKED NORMAL.  PART WAS SENT FOR WARRANTY.
